Research Repository

Some Pecaric's Type Inequalities in 2-inner Product Spaces and Applications

Cho, Yeol Je and Dragomir, Sever S and Lin, Chia-Shiang and Kim, Seong Sik and Kim, Young-Ho (2008) Some Pecaric's Type Inequalities in 2-inner Product Spaces and Applications. Taiwanese Journal of Mathematics, 12 (2). pp. 357-372. ISSN 1027-5487

Full text for this resource is not available from the Research Repository.

Abstract

Some results related to Peˇcari´c’s type generalisation of Bessel’s inequality in 2-inner product spaces are given. Applications for determinantal integral inequalities are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID15202. 2-inner products, 2-normed spaces, Bessel’s inequality in 2-inner product spaces, Pecaric's type inequalities in 2-inner product spaces, determinantal integral inequalities.
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 07 Sep 2011 02:10
Last Modified: 12 Mar 2015 03:42
URI: http://vuir.vu.edu.au/id/eprint/3571
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar